Multivariable polynomial injections on rational numbers
Acta Arithmetica, Tome 145 (2010) no. 2, pp. 123-127
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa145_2_2,
author = {Bjorn Poonen},
title = {Multivariable polynomial injections on rational numbers},
journal = {Acta Arithmetica},
pages = {123--127},
year = {2010},
volume = {145},
number = {2},
doi = {10.4064/aa145-2-2},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa145-2-2/}
}
Bjorn Poonen. Multivariable polynomial injections on rational numbers. Acta Arithmetica, Tome 145 (2010) no. 2, pp. 123-127. doi: 10.4064/aa145-2-2
Cité par Sources :